UAB Digital Repository of Documents 1 records found  Search took 0.01 seconds. 
1.
25 p, 473.1 KB Non-existence and uniqueness of limit cycles for planar polynomial differential systems with homogeneous nonlinearities / Huang, Jianfeng (Jinan University. Department of Mathematics) ; Liang, Haihua (Guangdong Polytechnic Normal University. School of Mathematics and Systems Science) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we study the limit cycles of the planar polynomial differential systems * x=ax-y P_n(x,y),\\ y=x ay Q_n(x,y), * where P_n and Q_n are homogeneous polynomials of degree n2, and a R. Consider the functions * &()=P_n() Q_n()\\ &()=Q_n()-P_n()\\ &_1()=a()-(),\\ &_2()=(n-1)(2a()-()) '(). [...]
2018 - 10.1016/j.jde.2018.05.019
Journal of differential equations, Vol. 265, issue 9 (Nov. 2018) , p. 3888-3913  

See also: similar author names
1 Huang, J.
1 Huang, Jiafang
1 Huang, Jingjing
1 Huang, Jinyan
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.